On the smoothness of an invariant torus of a countable linear extension of a dynamical system on an $m$-dimensional torus
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 781-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a5,
author = {A. M. Samoilenko and Yu. V. Teplinskii},
title = {On the smoothness of an invariant torus of a countable linear extension of a dynamical system on an $m$-dimensional torus},
journal = {Differencialʹnye uravneni\^a},
pages = {781--790},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a5/}
}
TY - JOUR AU - A. M. Samoilenko AU - Yu. V. Teplinskii TI - On the smoothness of an invariant torus of a countable linear extension of a dynamical system on an $m$-dimensional torus JO - Differencialʹnye uravneniâ PY - 1994 SP - 781 EP - 790 VL - 30 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_5_a5/ LA - ru ID - DE_1994_30_5_a5 ER -
%0 Journal Article %A A. M. Samoilenko %A Yu. V. Teplinskii %T On the smoothness of an invariant torus of a countable linear extension of a dynamical system on an $m$-dimensional torus %J Differencialʹnye uravneniâ %D 1994 %P 781-790 %V 30 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1994_30_5_a5/ %G ru %F DE_1994_30_5_a5
A. M. Samoilenko; Yu. V. Teplinskii. On the smoothness of an invariant torus of a countable linear extension of a dynamical system on an $m$-dimensional torus. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 781-790. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a5/